• In the Spotlight:
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

TMI question

I know that taking antibiotics will make my birth control less effective. However, I started taking the antibiotics a day before my period, which is usually only 2 days of spotting. I am having small blood clots whenever I use the bathroom now for the past 2 days and my period is heavier. Is this most likely from the antibiotic? I would assume so, but just wondering if anyone else had this happen? I asked this yesterday but got three responses, and two said to go to the doctor, and I'm really not that worried.

Answer Question
 
Anonymous

Asked by Anonymous at 2:12 PM on Jun. 1, 2009 in Health

Answers (3)
  • its probably because taking antibiotics will cancel your birth control as if you are not taking it. if you miss your birth control it will affect your period. now that is my best guess but thats what im going to assume.
    SThompson21

    Answer by SThompson21 at 2:16 PM on Jun. 1, 2009

  • Yeah, that's what I figured. My periods are usually heavy without BC, so just like after a pregnancy there are a lot of clots, so because I haven't had a real period in about 6 months, it's kind of the same concept, maybe? What a pain! And it's all because of a stupid toothache!
    Anonymous

    Answer by Anonymous at 2:18 PM on Jun. 1, 2009

  • haha i went through the same thing!
    SThompson21

    Answer by SThompson21 at 2:33 PM on Jun. 1, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Health
nast nasty mucus...

Next question overall (Babies (0-12 months))
?????